# SDR FDEA200903020793

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005152XF
- Condition: Cracked
- Location: Zone 100
- Part time: 10,329 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL; 152 XF HAS A DAMAGED AND TORN FACE.  MATERIAL ID N407 FLOORBOARD MATERIAL REF DWG SRZ 25-005, REV "G" ; PO NR 626008.1.  FABRICATED FLOOR PANEL 152 XF REF DWG SRZ 25-005, REV "G".  MARKED FLOOR PANEL 152 XF IAW GMM 7-0-1001.
